RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 55, Number 6  


On the $C^*$-algebra generated by multiplicative discrete convolution operators with oscillating coefficients
O. G. Avsyankin
1199
Completeness of the system of entire nonnegative powers of analytic functions in $A(D)$
G. I. Andriyanov
1208
$Q$-reducibility and $m$-reducibility on computably enumerable sets
I. I. Batyrshin
1221
On the closedness of a locally cyclic subgroup in a metabelian group
A. I. Budkin
1240
On embedding some $G$-filtered rings into skew fields
A. I. Valitskas
1250
Two questions in the theory of $m$-groups
A. V. Zenkov, O. V. Isaeva
1279
Affinor structures on vector bundles
E. S. Kornev
1283
The portion of matrices with real spectrum in the Lie algebra of the real symplectic group
A. S. Krivonogov, V. A. Churkin
1297
Boundedness of pseudodifferential operators in Hölder–Zygmund spaces of variable order
V. D. Kryakvin
1315
On a generalization of the Lewittes theorem on Weierstrass points
M. P. Limonov
1328
The Cauchy problem for an equation with fractional derivatives in Bessel potential spaces
A. O. Lopushansky
1334
On $\{2,3\}$-groups without elements of order 6
D. V. Lytkina, V. D. Mazurov
1345
Classes of finite groups with generalized subnormal cyclic primary subgroups
V. I. Murashka
1353
On the representability of a function of two variables as the difference of two convex functions
I. M. Prudnikov
1368
Separability of subgroups of nilpotent groups in the class of finite $\pi$-groups
E. V. Sokolov
1381
A note on the amenability constant of Banach algebras
M. Soroushmehr
1391
Families of stable bundles of rank 2 with $c_1=-1$ on the space $\mathbb P^3$
S. A. Tikhomirov
1396
Influence of the choice of Lagrange interpolation nodes on the exact and approximate values of the Lebesgue constants
I. A. Shakirov
1404
Automorphism subgroups of the free lie algebra of rank 3
M. A. Shevelin
1424
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020